Alert archive / Oklahoma / Areal Flood Advisories in 2011
Areal Flood Advisory 21, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood advisory at May 12, 2011, 6:39 PM CDT for 5 counties in Oklahoma; 5 counties in Arkansas. It was in force for 66 min.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 6:39 PM CDT (23:39 UTC)
- Expired
- May 12, 2011, 7:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 74 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
846
WGUS84 KTSA 122339
FLSTSA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT THU MAY 12 2011
ARC007-015-033-087-143-OKC001-021-061-079-135-130045-
/O.NEW.KTSA.FA.Y.0021.110512T2339Z-110513T0045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON AR-CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-CHEROKEE OK-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-ADAIR OK-
639 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 745 PM CDT
* AT 626 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY
HEAVY RAIN FROM SALLISAW TO GENTRY TO HUNTSVILLE. THE STORMS ARE
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...OAK GROVE...MOUNT GAYLER...LOCKE...LEE CREEK...CHESTER...
NATURAL DAM...CEDARVILLE...MOUNTAINBURG...ELM SPRINGS...
TONTITOWN...SONORA...JOHNSON...WHEELER...GOSHEN...SAVOY...
WEDINGTON...CINCINNATI...VINEY GROVE...RHEA...GREENLAND...BLACK
OAK...SUMMERS...SULPHUR CITY...DURHAM...CANEHILL...ARNETT...
CLYDE...WYOLA...WOOLSEY...BRENTWOOD...MORROW...STRICKLER...
HOGEYE...BLACKBURN...FARMINGTON...ELKINS...PRAIRIE GROVE...
LINCOLN...WEST FORK...WINSLOW...SPRINGDALE...FAYETTEVILLE...
ROCKHOUSE...CLIFTY...ALABAM...MARBLE...JAPTON...CROSSES...
DELANEY...PATRICK...COMBS...BEST...FORUM...HINDSVILLE...WESLEY...
AURORA...HUNTSVILLE...BEAVER...BUSCH...GRANDVIEW...URBANETTE...
BEAVER LAKE...RULE...CABANAL...CONNOR...RUDD...METALTON...
DRYFORK...GREEN FOREST...EUREKA SPRINGS...BERRYVILLE...GARFIELD...
BELLA VISTA...HIWASSE...AVOCA...CENTERTON...DECATUR...LARUE...
VAUGHN...LOOKOUT...MONTE NE...WAR EAGLE...CAVE SPRINGS...
HIGHFILL...SPRINGTOWN...HEALING SPRINGS...GALLITIN...LAKE
FRANCIS...GATEWAY...PEA RIDGE...GRAVETTE...GENTRY...LOWELL...
SULPHUR SPRINGS...ROGERS...SILOAM SPRINGS...BENTONVILLE...PLEASANT
RIDGE...HARMON...HILL TOP...MAYFIELD...TUTTLE...WALNUT GROVE...
ODELL...BIDVILLE...UNIONTOWN...MILLER...SHADY GROVE...GEORGETOWN...
BLAND...FAIRMOUNT...OAK HILL...ROCKY COMFORT...HARMONY...HICKS...
WALNUT HILL...ELDON...COOKSON...BOX...MARBLE CITY...SHORT...
WATTS...BALLARD...WESTVILLE...PROCTOR...CHRISTIE...BARON...BUNCH...
STILWELL AND MARIETTA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3613 9347 3571 9398 3524 9491 3558 9513
3567 9513 3616 9457 3650 9461 3649 9333
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood advisory went out at May 12, 6:24 PM CDT, 15 minutes earlier.
Area forecast discussion, May 12, 6:24 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 624 PM CDT THU MAY 12 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL AND MANY WITH LARGE HAIL WILL CONTINUE TO MOVE ACROSS THE REGION THIS EVENING. KBVO WILL NOT BE AFFECTED. KTUL AND KRVS SHOULD BE OUT OF THE PRECIP BY ABOUT 1Z. THE REMAINDER OF OUR TAF SITES WILL LIKELY EXPERIENCE SOME OF THIS ACTIVITY DURING THE EVENING HOURS. && .PREV DISCUSSION... /ISSUED 406 PM CDT THU MAY 12 2011/ DISCUSSION... CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE THE MAIN CONCERN WITHIN THE FORECAST PACKAGE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE CWA UNTIL 3Z. THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF THE UPPER LEVEL TROF EXITS TO THE EAST. BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST OF THE REGION. WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, May 12, 6:15 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 615 PM CDT THU MAY 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 615 PM CDT THU MAY 12 2011 ...HAIL TO THE SIZE OF BASEBALLS POSSIBLE THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF EAST OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...MAINLY ALONG AND EAST OF THE INTERSTATE 44 CORRIDOR. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL TO THE SIZE OF BASEBALLS. SOME OF THE STORMS WILL BECOME SUPERCELLULAR EARLY THIS EVENING AND WILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. THE THUNDERSTORMS MAY CONGEAL INTO A LINE LATER THIS EVENING WITH THE THREAT FOR DAMAGING WINDS BECOMING MORE OF A CONCERN. THE THREAT FOR THUNDERSTORMS WILL END LATE TONIGHT AS A COLD FRONT SWEEPS THROUGH THE AREA. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE STORM COVERAGE WILL BE HIGHEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED. DRY AND COOL WEATHER WILL PREVAIL THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM CHANCES FOR EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 12, 6:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL SALLISAW 35.46N 94.79W
05/12/2011 M2.00 INCH SEQUOYAH OK AMATEUR RADIO
&&
PBSLocal storm report, May 12, 6:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL SALLISAW 35.46N 94.79W
05/12/2011 E2.50 INCH SEQUOYAH OK BROADCAST MEDIA
&&
PBSLocal storm report, May 12, 6:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL WYANDOTTE 36.79N 94.72W
05/12/2011 E2.00 INCH OTTAWA OK LAW ENFORCEMENT
&&
PBSLocal storm report, May 12, 6:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL AFTON 36.69N 94.96W
05/12/2011 M2.50 INCH OTTAWA OK TRAINED SPOTTER
GOLFBALL AND TENNIS BALL SIZE HAIL BROKE WINDSHIELDS
0605 PM HAIL 1 SSW BARON 35.91N 94.62W
05/12/2011 E0.88 INCH ADAIR OK TRAINED SPOTTER
&&
EJCLocal storm report, May 12, 6:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 ESE SALLISAW 35.45N 94.75W
05/12/2011 E1.25 INCH SEQUOYAH OK TRAINED SPOTTER
&&
EJCLocal storm report, May 12, 6:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL LEONARD 35.92N 95.80W
05/12/2011 M1.00 INCH TULSA OK TRAINED SPOTTER
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Special Weather Statement | TSA | Ottawa | 33 min |
| May 12, 3:55 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 12, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| May 12, 4:33 PM CDT | Special Weather Statement | TSA | Craig | 42 min |
| May 12, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 64 min |
| May 12, 4:44 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 61 min |
| May 12, 4:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 12, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 40 min |
| May 12, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 39 min |
| May 12, 4:56 PM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| May 12, 5:04 PM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| May 12, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 52 min |
| May 12, 5:09 PM CDT | Special Weather Statement | TSA | Creek | 51 min |
| May 12, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 63 min |
| May 12, 5:15 PM CDT | Special Weather Statement | TSA | Adair | 60 min |
| May 12, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 51 min |
| May 12, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 50 min |
| May 12, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| May 12, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 24 min |
| May 12, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 46 min |
| May 12, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 45 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 49 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 64 min |
| May 12, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:07 PM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 12, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 38 min |
| May 12, 6:11 PM CDT | Special Weather Statement | TSA | Atoka | 34 min |
| May 12, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 64 min |
| May 12, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 31 min |
| May 12, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 52 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 53 min |
| May 12, 6:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 12, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 28 min |
| May 12, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 24 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 28 min |
| May 12, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 36 min |
| May 11, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 44 min |
| May 11, 7:34 PM CDT | Special Weather Statement | TSA | Franklin | 56 min |
| May 11, 7:48 PM CDT | Special Weather Statement | TSA | Franklin | 27 min |
| May 11, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 24 min |
| May 12, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 51 min |
| May 12, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 47 min |
| May 12, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 42 min |
| May 12, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 45 min |
| May 12, 6:46 PM CDT | Special Weather Statement | TSA | Carroll | 29 min |
Nearby
Areal Flood Advisories in Oklahoma, 2011Areal Flood Advisories in Arkansas, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.